Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

KMS states on C*-algebras associated to expansive maps


Authors: Alex Kumjian and Jean Renault
Journal: Proc. Amer. Math. Soc. 134 (2006), 2067-2078
MSC (2000): Primary 46L05, 46L30, 46L40
Published electronically: January 6, 2006
MathSciNet review: 2215776
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using Walters' version of the Ruelle-Perron-Frobenius Theorem we show the existence and uniqueness of KMS states for a certain one-parameter group of automorphisms on a C*-algebra associated to a positively expansive map on a compact metric space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L05, 46L30, 46L40

Retrieve articles in all journals with MSC (2000): 46L05, 46L30, 46L40


Additional Information

Alex Kumjian
Affiliation: Department of Mathematics, University of Nevada, Reno, Nevada 89557
Email: alex@unr.edu

Jean Renault
Affiliation: Départment de Mathématiques, Université d’Orléans, 45067 Orléans, France
Email: renault@labomath.univ-orleans.fr

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08214-1
PII: S 0002-9939(06)08214-1
Received by editor(s): November 11, 2003
Received by editor(s) in revised form: February 15, 2005
Published electronically: January 6, 2006
Communicated by: David R. Larson
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.